MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TWO PIECE CHIN - SMALL - 56MM X 33MM X 5MM; PROSTHESIS, CHIN, INTERNAL

STRYKER ORTHOPAEDICS-MAHWAH TWO PIECE CHIN - SMALL - 56MM X 33MM X 5MM; PROSTHESIS, CHIN, INTERNAL
Catalog Number 8320
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Codes Deformity/ Disfigurement (2360); Unspecified Mental, Emotional or Behavioural Problem (4430)
Date of Event 12/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery is required due to an undesirable optical outcome following the use of the implant.
 
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional information: h6 corrected data: d2a the reported event could not be confirmed as no images was provided by the customer for review.Additional information was requested from the sales rep without results.Based on the statistical evaluation, there is no indication for an incorrectly working product or any design, material, or manufacturing related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.

Brand Name
TWO PIECE CHIN - SMALL - 56MM X 33MM X 5MM
Common Device Name
PROSTHESIS, CHIN, INTERNAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key23882172
Report Number0008010177-2025-00181
Device Sequence Number18543056
Product Code FWP
UDI-Device Identifier07613252084990
UDI-Public07613252084990
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number8320
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexFemale
Patient Weight45 KG